A normal form theorem for lω 1p, with applications

Journal of Symbolic Logic 47 (3):605 - 624 (1982)
We show that every formula of L ω 1p is equivalent to one which is a propositional combination of formulas with only one quantifier. It follows that the complete theory of a probability model is determined by the distribution of a family of random variables induced by the model. We characterize the class of distribution which can arise in such a way. We use these results together with a form of de Finetti's theorem to prove an almost sure interpolation theorem for L ω 1p
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273591
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,727
Through your library
References found in this work BETA
Probability Logic.Douglas N. Hoover - 1978 - Annals of Mathematical Logic 14 (3):287-313.

Add more references

Citations of this work BETA
Probability Logic with Conditional Expectation.Sergio Fajardo - 1983 - Annals of Pure and Applied Logic 28 (2):137-161.

Add more citations

Similar books and articles
Added to PP index

Total downloads
15 ( #325,293 of 2,197,330 )

Recent downloads (6 months)
1 ( #299,047 of 2,197,330 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature